# SDR C2XA06IA007

- Difficulty date: January 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 7,931 hours, 4,233 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 7014300901
- Part serial: 0212C338
- Condition: Smoke
- Location: Cockpit
- Part time: 7,310 hours, 3,935 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING INITIAL APPROACH THE CREW REPORTED SMOKE IN THE COCKPIT, THE CREW PERFORMED AN EMERGENCY DESCENT, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE FIRST OFFICERS MFD, OPERATIONALLY CHECKED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
